# SDR DALA12017300977

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 57,792 hours, 42,657 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Out Of Sequence
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REAR STAIRWAY HAD BEEN EXTENDED AT SOME POINT WHEN THE ACFT WAS PARKED.  WHEN THE STAIRS WERE RETRACTED THE CATWALK REMAINED STUCK IN THE UP POSITION BLOCKING THE EMERGENCY PATH, AND WAS LATER JOLTED OUT OF THAT STUCK POSITION DURING TAXI FOR TAKEOFF.  MX SEQUENCED THE STAIRS CORRECTLY AND THE PROBLEM DID NOT REPEAT.
